Journal of Symbolic Logic

Bounding Minimal Pairs

A. H. Lachlan

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 44, Issue 4 (1979), 626-642.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740470

Mathematical Reviews number (MathSciNet)
MR550390

Zentralblatt MATH identifier
0428.03037

JSTOR
links.jstor.org

Citation

Lachlan, A. H. Bounding Minimal Pairs. J. Symbolic Logic 44 (1979), no. 4, 626--642. https://projecteuclid.org/euclid.jsl/1183740470


Export citation